MAUDE Adverse Event Report: AESCULAP INC. AESCULAP; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY

AESCULAP INC. AESCULAP; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number MF513R
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to aesculap inc.That a frazier slot suct tube ang 7fr 180mm) part # mf513r) was used during an acdf c 4-5, 5-6, 6-7 sometime in (b)(6) 2024.According to the complainant the device suction broke at weld point where suction attaches to adapter/luer.Reportedly the pieces were retrieved and an x-ray was performed to confirm all pieces were removed.A new suction was opened and used to complete the procedure.A ten-minute delay to the procedure was also reported.
 
Additional Manufacturer Narrative
The adverse event is filed under aic reference (b)(4) cc 400713732.Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
The adverse event is filed under aic reference (b)(4).One (1) sample provided was returned to the manufacturing site for technical evaluation.Results of the investigation determined visually that the suction tube showed heavy signs of use such as deep scratches and dings.The instrument did not have the production identifiers that are normally marked on the instrument.Based on the investigation findings, the break most likely resulted from handling.As a result, the reported failure could not be confirmed to be a manufacturing related issue.

Brand Name
AESCULAP
Common Device Name
CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer (Section G)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer Contact
jonathan severino
3773 corporate parkway
center valley, PA 18034
4847197287
MDR Report Key22296729
Report Number2916714-2025-00036
Device Sequence Number15533547
Product Code GEA
UDI-Device Identifier04046964573071
UDI-Public(01)04046964573071
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMF513R
Device Catalogue NumberMF513R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale